# SDR DALA2019021400949

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 70,391 hours, 50,856 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LHS FORWARD SPAR ZFS=52.267 CRACK. C/W PRI 575390-14AD REV 0,1,2 C/W ERA 575390-14AD REV 0. (LP0943396)
